# SDR DLL13961167

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: L 1 Ext Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 EXTERIOR SLIDE LIGHT HAS ONE BULB IS INOP.  RELAMPED, OP CKS GOOD.
